# SDR 97UAL900298

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: 227433
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK, DURING ENGINE START, FUEL STARTED TO RUN OUT OF NUMBER ONE ENGINE.  *S/D*  THE PACKING BETWEEN THE PRESSURIZING AND DUMPING VALVE AND FUEL MANIFOLD WAS LEAKING.  PACKING WAS REPLACED, OPS CHECK WAS GOOD.
